Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 127, NWS Atlanta, GA

April 5, 20176 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 5, 2017, 9:58 AM EDT for 6 counties in Georgia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 9:58 AM EDT (13:58 UTC)
Expired
Apr 5, 2017, 10:30 AM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Baldwin County, GA, Glascock County, GA, Hancock County, GA, Warren County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 82 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 10:15 AM EDTTSTM WND DMGJewell, GAPOST EVENT REPORT FROM EMERGENCY MANAGER OF TREES DOWN ACROSS THE COUNTY. POSITION BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
703 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

579 
WUUS52 KFFC 051358
SVRFFC
GAC009-125-141-301-303-319-051445-
/O.NEW.KFFC.SV.W.0127.170405T1358Z-170405T1445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service PEACHTREE CITY GA
958 AM EDT WED APR 5 2017

The National Weather Service in PEACHTREE CITY has issued a

* Severe Thunderstorm Warning for...
  Eastern Baldwin County in central Georgia...
  North central Wilkinson County in central Georgia...
  Southwestern Warren County in east central Georgia...
  Central Hancock County in east central Georgia...
  Glascock County in east central Georgia...
  Northern Washington County in east central Georgia...

* Until 1045 AM EDT

* At 958 AM EDT, a severe thunderstorm was located over Pancras, or
  near Milledgeville, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Milledgeville, Sparta, Gibson, Mitchell, Deepstep, Edge Hill,
  Midway-Hardwick, Edgehill, Hamburg State Park, Shoals, Downs,
  Beulah, Allenwood, Agricola, Hebron, Hardwick, Devereux, Jewell,
  Coopers and Warthen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3317 8258 3316 8257 3312 8258 3312 8266
      3310 8264 3307 8263 3289 8325 3302 8333
      3336 8293 3338 8255 3335 8255 3335 8254
      3322 8252
TIME...MOT...LOC 1358Z 233DEG 49KT 3298 8323 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
607 
WWUS52 KFFC 051430
SVSFFC

Severe Weather Statement
National Weather Service PEACHTREE CITY GA
1030 AM EDT WED APR 5 2017

GAC009-125-141-301-303-319-051440-
/O.CAN.KFFC.SV.W.0127.000000T0000Z-170405T1445Z/
Baldwin GA-Wilkinson GA-Warren GA-Hancock GA-Glascock GA-
Washington GA-
1030 AM EDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BALDWIN...NORTH
CENTRAL WILKINSON...SOUTHWESTERN WARREN...CENTRAL HANCOCK...GLASCOCK
AND NORTHERN WASHINGTON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3317 8258 3316 8257 3312 8258 3312 8266
      3310 8264 3307 8263 3289 8325 3302 8333
      3336 8293 3338 8255 3335 8255 3335 8254
      3322 8252
TIME...MOT...LOC 1427Z 233DEG 49KT 3324 8281 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 7:39 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 5, 7:39 AM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
739 AM EDT Wed Apr 5 2017

.PREV DISCUSSION... /Issued 348 AM EDT Wed Apr 5 2017/

SHORT TERM /Today through Thursday/...
Severe weather is expected across much of Georgia today. Be ready
to execute your severe weather plan in case a Severe Thunderstorm
Warning or Tornado Warning is issued for your location. Keep a
way to receive weather warnings nearby - such as a NOAA weather
radio or your smart phone. Please stay weather aware today, and
stay safe out there.

A very vigorous storm system will impact the CWFA today. There
could be several rounds of severe thunderstorms today, so don't
let your guard down if you experience relatively quiet conditions
for a period of time. The first round of severe weather is
currently impacting portions of southern Alabama and the Florida
panhandle. This activity is associated with a northward moving
warm front. This warm front is expected to move into SW GA early
this morning and keep moving to near the I-20 corridor by
daybreak. South of the warm front, the airmass is very unstable
and lapse rates are very steep for this time of the morning.
Reports of up to half dollar sized hail have been reported across
portions of SE AL. With this first round of thunderstorms, expect
the primary modes of severe weather to be large hail (up to 2
inches possible) and damaging wind gusts in excess of 60 MPH. An
isolated tornado cannot be ruled out either, as the front will
provide an excellent source of low level shear.

The warm front may end up settling somewhere in the vicinity of
the northern 'burbs of Atlanta by mid morning. This means that
most of the CWFA will be in the warm sector for the afternoon. The
atmosphere should have enough time to recuperate from the morning
storms, and become very unstable during the peak heating of the
afternoon - especially if the clouds begin to break. All the
ingredients for severe weather will be present: strong mid and
upper level forcing, strong surface instability, plenty of deep
level shear, a 40-50kt 850mb jet, etc. This will be the time that
discreet cells ahead of the front are expected to develop and
supercells will be likely. (Prime time for tornado development.)

The actual cold front isn't expected to move through until later
in the evening and into the overnight hours. The actual front will
provide enough focus for additional storms well into the evening
and overnight. However, the atmosphere *may* be worked over enough
by the time the front moves through that the coverage and
*possibly* severity of the storms may decrease. However, not
entirely confident on this situation - so continue to stay weather
aware even after the sun sets.

There is plenty of much cooler air behind this system and
Thursday's will be a (relatively) cold and windy day. A Wind
Advisory will likely be needed, but don't want to over complicate
the headlines for today.

NListemaa

LONG TERM /Thursday Night through Tuesday/...
Extended period largely overshadowed by short term severe threat.
Following the aforementioned system, wrap around moisture will
linger over the northeast Georgia mountains through Friday morning,
with the potential for some mixed precip as temperatures drop into
the low to mid 30s. For now, have limited the p-type to rain or
snow, and will need to revisit this in subsequent forecast packages.
Not expecting any accumulations at this time. Will also need to
consider issuing a Freeze Warning for this area given the expected
low temperatures.

Below normal temperatures expected Friday will slowly warm through
the weekend, with highs in the 60s on Saturday and the mid to upper
70s on Sunday with sunny skies. High pressure will hold through the
weekend and into next week, with the next system approaching late
Tuesday - a tad slower than the previous model runs. GFS and ECMWF
differ in timing by 6-12 hours, with the better activity currently
timed for Wednesday. For now have limited pops to good chance.
Temperatures will generally stay in the mid 70s to near 80 through
next week.

31

HYDROLOGY...
Widespread QPF amounts of 1.5 to 2.25 inches still look to be
handled well across middle Georgia today. Flash Flood Guidance
suggests that the area can handle these rainfall amounts, even if
they were to fall in a one to three hour time frame. WPC does have
the area outlooked for a slight risk of flash flooding, and isolated
flash flooding cannot be ruled out, particularly as storms train
over the same area, or where localized rainfall amounts are higher.
Site specific headwater forecasts are largely keeping river gage
locations at or below action stage following the precipitation
today. Modeled precipitable water values remain near seasonal
maximums, and expect high rainfall rates from efficient storms. Have
opted to issue a Flash Flood Watch mainly along the Interstate 20
corridor for the heaviest QPF axis.

AVIATION... 06Z Update... Main changes to the TAF this cycle were
to tweak the timing for the early morning shra/tsra and change
the prob group to a tempo. Several rounds of shra/tsra expected
for the afternoon. Will likely have to tweak the prevailing tsra
wording at later updates.

//ATL Confidence...12Z Update...
Medium confidence all elements.

&&

.AVIATION...
12Z Update...
Made some slight timing tweaks to the TAFS for the first round of
thunderstorms this morning. Otherwise, no major changes through
the day. After the first round of storms, there could be a lull,
but do expect convective activity to develop again during the
early afternoon. This activity could linger into the early evening
hours. Winds are currently flirting with due south, but do
expected them to switch to the SW by mid morning.

//ATL Confidence...12Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  50  57  41 /  80  60  20   5
Atlanta         73  48  56  42 /  80  60  20   5
Blairsville     67  44  49  34 /  70  60  40  30
Cartersville    75  48  55  41 /  70  60  30  10
Columbus        78  51  63  45 /  80  60  10   0
Gainesville     71  47  53  40 /  80  60  30  10
Macon           78  51  62  43 /  80  70  10   0
Rome            77  48  56  41 /  70  60  30   5
Peachtree City  74  49  58  41 /  80  60  20   0
Vidalia         82  54  64  45 /  80  70  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following zones:
Baldwin...Barrow...Bibb...Butts...Carroll...Clarke...Clayton...
Cobb...Coweta...Crawford...DeKalb...Douglas...Fayette...
Glascock...Greene...Gwinnett...Hancock...Haralson...Harris...
Heard...Henry...Jackson...Jasper...Jones...Lamar...Madison...
Meriwether...Monroe...Morgan...Muscogee...Newton...North
Fulton...Oconee...Oglethorpe...Paulding...Pike...Polk...Putnam...
Rockdale...South Fulton...Spalding...Talbot...Taliaferro...
Troup...Upson...Walton...Warren...Wilkes.

Severe Thunderstorm Watch until 9 AM EDT this morning for the
following zones: Bibb...Butts...Carroll...Chattahoochee...
Clayton...Cobb...Coweta...Crawford...Crisp...DeKalb...Dooly...
Douglas...Fayette...Haralson...Harris...Heard...Henry...
Houston...Lamar...Macon...Marion...Meriwether...Monroe...
Muscogee...North Fulton...Paulding...Peach...Pike...Pulaski...
Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...
Talbot...Taylor...Troup...Upson...Webster...Wilcox.

&&
Hazardous weather outlook, Apr 5, 6:56 AM EDT, 3 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
656 AM EDT Wed Apr 5 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
656 AM EDT Wed Apr 5 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous severe thunderstorms are expected today into
tonight. Damaging winds in excess of 60 mph, large hail to 2" in
size or greater, and several tornadoes will be main hazards. A
few of the tornadoes could be strong and have long tracks on the
ground, causing extensive damage. Heavy rain can also be expected
with minor flooding possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Strong and gusty winds can be expected on Thursday.

No hazardous weather is expected at this time Friday through Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested for today through this evening
across north and central Georgia. Spotters are also encouraged to
submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 5, 8:45 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 AM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     HAIL             ELLERSLIE               32.63N  84.80W
04/05/2017  M0.70 INCH       HARRIS             GA   COUNTY OFFICIAL

&&

EVENT NUMBER FFC1700490

17
Special weather statement, Apr 5, 8:54 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
854 AM EDT WED APR 5 2017

GAZ033-044-045-053>055-051345-
Fayette GA-North Fulton GA-Clayton GA-Coweta GA-DeKalb GA-
South Fulton GA-
854 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...NORTH FULTON...
CLAYTON...NORTHEASTERN COWETA...SOUTHERN DEKALB AND EASTERN SOUTH
FULTON COUNTIES UNTIL 945 AM EDT...

At 854 AM EDT...a line of strong thunderstorms was along a line
extending from Union City to near Thomas Crossroads...and moving east
at 30 mph.

  HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Atlanta, Newnan, Decatur, Fayetteville, Jonesboro, Peachtree City,
East Point, Stockbridge, Union City, Forest Park, Riverdale, College
Park, Fairburn, Clarkston, Tyrone, Morrow, Lovejoy, Hapeville, Stone
Mountain and Palmetto.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3383 8446 3382 8413 3379 8408 3364 8417
      3365 8422 3363 8423 3363 8424 3365 8425
      3365 8428 3359 8424 3358 8426 3355 8426
      3355 8429 3349 8428 3343 8432 3343 8435
      3339 8436 3337 8475
TIME...MOT...LOC 1254Z 252DEG 26KT 3358 8452 3338 8473

HAIL...0.75IN
WIND...40MPH
Local storm report, Apr 5, 9:08 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 AM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     HAIL             1 NNE CARLTON WOODS     33.55N  84.67W
04/05/2017  E1.75 INCH       FULTON             GA   EMERGENCY MNGR

            REPORTS OF GOLF BALL SIZED HAIL WAS BEING REPORTED BY
            THE FIRE CHIEF IN CHATTAHOOCHEE HILLS NEAR THE
            INTERSECTION OF WILKERSON MILL RD AND CASCADE PALMETTO
            HWY

&&

EVENT NUMBER FFC1700491

THIEM
Special weather statement, Apr 5, 9:15 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
915 AM EDT WED APR 5 2017

GAZ022>025-034-035-051345-
Banks GA-Hall GA-Jackson GA-Barrow GA-Forsyth GA-Gwinnett GA-
915 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANKS...HALL...
NORTHWESTERN JACKSON...NORTHWESTERN BARROW...EASTERN FORSYTH AND
NORTHEASTERN GWINNETT COUNTIES UNTIL 945 AM EDT...

At 915 AM EDT...a line of strong thunderstorms was along a line
extending from near Lula to Duluth...and moving northeast at 40 mph.

  HAZARD...pea sized hail...frequent lightning and heavy rain.

  IMPACT...Minor damage to exposed surfaces is possible. Heavy rain
           may cause temporary street flooding especially in poor
           drainage areas.

Some locations in the path of these storms include
Gainesville, Lawrenceville, Homer, Sugar Hill, Suwanee, Buford,
Braselton, Auburn, Flowery Branch, Oakwood, Baldwin, Lula, Hoschton,
Clermont, Pendergrass, Gillsville, Talmo, Rest Haven, Candler and
Raoul.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3443 8361 3445 8360 3445 8359 3449 8355
      3449 8354 3448 8347 3447 8342 3404 8378
      3393 8416 3443 8386 3451 8370 3450 8366
TIME...MOT...LOC 1315Z 232DEG 35KT 3439 8372 3399 8412

HAIL...0.25IN
Special weather statement, Apr 5, 9:33 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
933 AM EDT WED APR 5 2017

GAZ025-034-035-046>048-057-051400-
Jackson GA-Walton GA-Rockdale GA-Barrow GA-Gwinnett GA-Newton GA-
Henry GA-
933 AM EDT WED APR 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...NORTHWESTERN
WALTON...ROCKDALE...BARROW...SOUTHERN GWINNETT...NORTHWESTERN NEWTON
AND NORTHWESTERN HENRY COUNTIES UNTIL 1000 AM EDT...

At 932 AM EDT...a line of strong thunderstorms was along a line
extending from near Lilburn to near Redan to Rex...and moving east at
50 mph.

  HAZARD...Winds up to 40 mph...pea sized hail...frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Lawrenceville, Conyers, Winder, Monroe, Stockbridge, Snellville,
Lilburn, Loganville, Auburn, Dacula, Grayson, Oxford, Walnut Grove,
Bethlehem, Between, Carl, Lakeview Estates, Georgia International
Horse Park, Mountain Park and Fort Yargo State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.

LAT...LON 3411 8366 3387 8367 3357 8395 3352 8428
      3355 8429 3355 8426 3358 8426 3359 8424
      3361 8426 3365 8426 3365 8425 3363 8424
      3363 8423 3365 8422 3364 8416 3362 8411
      3372 8406 3375 8403 3386 8417 3393 8417
TIME...MOT...LOC 1332Z 248DEG 43KT 3388 8409 3374 8409 3359 8427

HAIL...0.25IN
WIND...40MPH
Local storm report, Apr 5, 9:52 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 AM EDT WED APR 05 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     HAIL             1 WSW WHITEWATER        33.35N  84.51W
04/05/2017  E0.75 INCH       FAYETTE            GA   NWS EMPLOYEE

            NWS EMPLOYEE REPORTS PENNY SIZED HAIL

&&

EVENT NUMBER FFC1700492

KS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:08 AM EDTSevere Thunderstorm WarningFFCStewart, Webster52 min
Apr 5, 3:48 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 46 more22 hr
Apr 5, 3:57 AM EDTSpecial Weather StatementFFCMarion, Schley33 min
Apr 5, 4:25 AM EDTSpecial Weather StatementFFCChattahoochee, Marion35 min
Apr 5, 4:49 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee27 min
Apr 5, 5:17 AM EDTSpecial Weather StatementFFCHarris28 min
Apr 5, 5:32 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup28 min
Apr 5, 6:03 AM EDTSpecial Weather StatementFFCStewart, Webster27 min
Apr 5, 6:40 AM EDTSpecial Weather StatementFFCWebster35 min
Apr 5, 6:50 AM EDTSevere Thunderstorm WarningFFCHeard, Troup55 min
Apr 5, 7:02 AM EDTSpecial Weather StatementFFCFloyd, Haralson, Polk58 min
Apr 5, 7:12 AM EDTSpecial Weather StatementFFCSumter, Webster48 min
Apr 5, 7:24 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup51 min
Apr 5, 7:31 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Heard59 min
Apr 5, 7:45 AM EDTSpecial Weather StatementFFCPaulding30 min
Apr 5, 7:54 AM EDTSpecial Weather StatementFFCGordon36 min
Apr 5, 7:57 AM EDTSpecial Weather StatementFFCDooly33 min
Apr 5, 8:00 AM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding45 min
Apr 5, 8:11 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton49 min
Apr 5, 8:14 AM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs35 min
Apr 5, 8:14 AM EDTTornado WarningFFCCarroll, Coweta, Fayette, Fulton, Heard46 min
Apr 5, 8:19 AM EDTSpecial Weather StatementFFCCobb26 min
Apr 5, 8:44 AM EDTSpecial Weather StatementFFCForsyth, Hall31 min
Apr 5, 8:54 AM EDTSpecial Weather StatementFFCClayton, DeKalb, Fayette, Fulton51 min
Apr 5, 9:15 AM EDTSpecial Weather StatementFFCHall30 min
Apr 5, 9:33 AM EDTSpecial Weather StatementFFCBarrow, Gwinnett, Rockdale27 min
Apr 5, 10:10 AM EDTSpecial Weather StatementFFCBartow, Haralson, Paulding, Polk65 min
Apr 5, 10:27 AM EDTSpecial Weather StatementFFCClarke, Oconee, Walton33 min
Apr 5, 10:32 AM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cobb, Douglas, Haralson, Paulding and 1 more43 min
Apr 5, 10:55 AM EDTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe35 min
Apr 5, 11:05 AM EDTSpecial Weather StatementFFCMeriwether, Pike, Spalding25 min
Apr 5, 11:08 AM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Heard52 min
Apr 5, 11:19 AM EDTSpecial Weather StatementFFCWilkes11 min
Apr 5, 11:27 AM EDTSpecial Weather StatementFFCOglethorpe48 min
Apr 5, 11:28 AM EDTSpecial Weather StatementFFCButts, Spalding32 min
Apr 5, 11:36 AM EDTFlash Flood WarningFFCDeKalb, Gwinnett6 hr
Apr 5, 11:38 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster67 min
Apr 5, 11:41 AM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Wilkes34 min
Apr 5, 11:45 AM EDTSpecial Weather StatementFFCBanks, DeKalb, Gwinnett, Hall45 min
Apr 5, 11:54 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Rockdale36 min
Apr 5, 12:07 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Jackson, Madison and 3 more38 min
Apr 5, 12:09 PM EDTTornado Warning EmergencyFFCStewart, Webster66 min
Apr 5, 12:10 PM EDTTornado WarningFFCCoweta, Fayette, Spalding15 min
Apr 5, 12:12 PM EDTTornado WarningFFCButts, Henry, Jasper, Newton35 min
Apr 5, 12:19 PM EDTRiver Flood WarningFFCForsyth, Fulton47 hr
Apr 5, 12:19 PM EDTTornado WarningFFCClayton, Henry, Newton, Rockdale18 min
Apr 5, 12:33 PM EDTFlash Flood WarningFFCClarke, Oglethorpe6 hr
Apr 5, 12:39 PM EDTSpecial Weather StatementFFCHenry, Morgan, Newton, Rockdale, Walton36 min
Apr 5, 12:43 PM EDTFlash Flood WarningFFCCobb4 hr
Apr 5, 12:43 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee32 min
Apr 5, 12:53 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oglethorpe37 min
Apr 5, 12:54 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCSumter51 min
Apr 5, 12:55 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee35 min
Apr 5, 1:05 PM EDTSevere Thunderstorm WarningFFCSumter40 min
Apr 5, 1:07 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oglethorpe, Taliaferro, Wilkes38 min
Apr 5, 1:14 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe, Wilkes31 min
Apr 5, 1:26 PM EDTFlash Flood WarningFFCFulton6 hr
Apr 5, 1:31 PM EDTTornado Warning EmergencyTornado observedCatastrophic damage threatFFCCrisp, Dooly, Sumter44 min
Apr 5, 1:49 PM EDTSpecial Weather StatementFFCWilkes41 min
Apr 5, 1:51 PM EDTSevere Thunderstorm WarningFFCWilkes26 min
Apr 5, 1:59 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Warren, Wilkes19 min
Apr 5, 2:12 PM EDTTornado Warning Tornado observedFFCDooly, Pulaski, Wilcox48 min
Apr 5, 2:15 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Wilcox45 min
Apr 5, 2:43 PM EDTSpecial Weather StatementFFCCarroll, Douglas32 min
Apr 5, 2:47 PM EDTTornado WarningFFCBleckley, Dodge, Pulaski43 min
Apr 5, 2:48 PM EDTSpecial Weather StatementFFCCrisp42 min
Apr 5, 2:51 PM EDTSpecial Weather StatementFFCBartow24 min
Apr 5, 2:54 PM EDTTornado WarningFFCCrisp, Wilcox66 min
Apr 5, 3:03 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon27 min
Apr 5, 3:23 PM EDTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCNewton, Rockdale35 hr
Apr 5, 3:23 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee66 hr
Apr 5, 3:25 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Treutlen, Wheeler50 min
Apr 5, 3:33 PM EDTRiver Flood WarningFFCDeKalb, Fulton10 hr
Apr 5, 3:35 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox55 min
Apr 5, 3:38 PM EDTSpecial Weather StatementFFCCobb37 min
Apr 5, 3:39 PM EDTSpecial Weather StatementFFCCarroll36 min
Apr 5, 3:40 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding40 hr
Apr 5, 3:43 PM EDTTornado WarningFFCLaurens, Treutlen47 min
Apr 5, 3:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.